# SDR ASAA2021090335870

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 53,233 hours, 15,894 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FRONT SPINNER CONE MISSING PAINT. GROUNDED - YES. REPLACED #2 ENGINE FRONT SPINNER CONE REF B737-800 AMM 72-21-01-400-801-F00.
